Fred 2015-12-08 17:07:08
I have been off of Copaxone for about 4 months now. I was on it for about 2
years. I have noticed the marks on the tops of my thighs where I gave
Copaxone are not going away. The backs of my arms and hips and abdomen are
fine. I figured they would just go away over time, but haven’t. A big bump
is visible on my right upper thigh and the rest of them look “lumpy”. I was
using the Autoject if that makes any difference.
Scrambled brai 2015-12-08 17:07:26
I had the same with autoinject untill I injected on it’s deepest setting.
When when I moved to manually injecting on the legs, every shot left a patch
of bruised skin (still there like a faded bruise months later).
Manually on the hips has also caused lumps, but only after several months of
Outgoing mail is certified Virus Free.
Checked by AVG anti-virus system (http://www.grisoft.com).
Version: 6.0.493 / Virus Database: 292 – Release Date: 25/06/2003
Fred 2015-12-08 17:07:30
I have been off of Copaxone for about 4 months now. It did NOTHING for me.
It helps some people, but not me. I could live with the lumps if it was
doing me good, but I have been off of Copaxone for a while now. I am
looking for help about bumps that remain 4 months after cessation of
Mswompa 2015-12-08 17:07:38
I too get the lumps from Copaxone but I also receive several Demerol or IM
Valium shots in the rear end. These can cause lots of lumps. What I have
found that has worked wonders is Physical therapy – and them using ultra sound
on my hips 10 minutes on each one and no more lumps. Hope that helps